Accessibility navigation


Solutions of a two-dimensional dam-break problem

Glaister, P. (1991) Solutions of a two-dimensional dam-break problem. International Journal of Engineering Science, 29 (11). pp. 1357-1362. ISSN 0020-7225

Full text not archived in this repository.

To link to this article DOI: 10.1016/0020-7225(91)90041-Z

Abstract/Summary

Solutions of a two-dimensional dam break problem are presented for two tailwater/reservoir height ratios. The numerical scheme used is an extension of one previously given by the author [J. Hyd. Res. 26(3), 293–306 (1988)], and is based on numerical characteristic decomposition. Thus approximate solutions are obtained via linearised problems, and the method of upwind differencing is used for the resulting scalar problems, together with a flux limiter for obtaining a second order scheme which avoids non-physical, spurious oscillations.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15638
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation